Volume 13, Issue 3
On Multigrid Methods for Parabolic Problems

S. Larsson, V. Thomee & S. Z. Zhou

DOI:

J. Comp. Math., 13 (1995), pp. 193-205

Published online: 1995-06

Preview Full PDF 1 681
Export citation
  • Abstract

Multigrid methods with nested subspaces and inherited forms are analyzed in an abstract framework that permits application to linear systems of the type that have to be solved at each time level in time-stepping methods for finite element approximations of parabolic problems. Convergence rates that are independent of the space and time steps are obtained in an appropriate time step dependent norm.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-193, author = {}, title = {On Multigrid Methods for Parabolic Problems}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {193--205}, abstract = { Multigrid methods with nested subspaces and inherited forms are analyzed in an abstract framework that permits application to linear systems of the type that have to be solved at each time level in time-stepping methods for finite element approximations of parabolic problems. Convergence rates that are independent of the space and time steps are obtained in an appropriate time step dependent norm. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9261.html} }
TY - JOUR T1 - On Multigrid Methods for Parabolic Problems JO - Journal of Computational Mathematics VL - 3 SP - 193 EP - 205 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9261.html KW - AB - Multigrid methods with nested subspaces and inherited forms are analyzed in an abstract framework that permits application to linear systems of the type that have to be solved at each time level in time-stepping methods for finite element approximations of parabolic problems. Convergence rates that are independent of the space and time steps are obtained in an appropriate time step dependent norm.
S. Larsson, V. Thomee & S. Z. Zhou. (1970). On Multigrid Methods for Parabolic Problems. Journal of Computational Mathematics. 13 (3). 193-205. doi:
Copy to clipboard
The citation has been copied to your clipboard